Pacific Journal of Mathematics

The abstract theorem of Cauchy-Weil.

Andrew M. Gleason

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 511-525.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036490

Mathematical Reviews number (MathSciNet)
MR0147672

Zentralblatt MATH identifier
0117.09302

Subjects
Primary: 32.70
Secondary: 46.55

Citation

Gleason, Andrew M. The abstract theorem of Cauchy-Weil. Pacific J. Math. 12 (1962), no. 2, 511--525. https://projecteuclid.org/euclid.pjm/1103036490


Export citation

References

  • [1] R. Arens, Cauchy integral for functions of several variables, Tohoku Math. J.,8 (1956), 268-272.
  • [2] R. G. Bartle andL. M. Graves, Mappings between function spaces, Trans. Amer. Math. Soc, 72 (1952), 400-413.
  • [3] A. M. Gleason, The Cauchy-Weil theorem, to appear in the Journal of Math, and Mechanics.
  • [4] Michel Herve, Integrate d'Andre Weil, Seminaire H. Cartan 1951-52.
  • [5] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc, Providence, 1957.
  • [6] C. E., Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960.
  • [7] A. Weil, L'integrate de Cauchy et les functions de plusieurs variables, Math. Annalen, 111 (1935), 178-182.